Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The union of flat $\left({n-1}\right)$-balls is flat in $R^n$


Author: Robion C. Kirby
Journal: Bull. Amer. Math. Soc. 74 (1968), 614-617
DOI: https://doi.org/10.1090/S0002-9904-1968-12034-8
MathSciNet review: 0225328
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. V. Černavskiĭ, Singular points of topological imbeddings of manifolds and the union of locally flat cells, Soviet Math. Dokl. 7 (1966), 433-436. MR 198447
  • 2. J. C. Cantrell and R. C. Lacher, Some conditions for manifolds to be locally flat, (to appear).
  • 3. T. Hutchinson, Two-point spheres are flat, Notices Amer. Math. Soc. 14 (1967), 364, Abstract 644-18.
  • 4. R. C. Kirby, On the set of non-locally flat points of a submanifold of co-dimension one, Ann. of Math.
  • 5. R. C. Lacher, Locally flat strings and half-strings, Proc. Amer. Math. Soc. 18 (1967), 299-304. MR 212805


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12034-8

American Mathematical Society